# SDR 98ZZZX2467

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N101MA
- Make and model: Piper PA-31-350
- Aircraft serial: 317752186
- Engine: Lyc LTIO540J2BD
- System (JASC): 7314 · Engine Fuel Pump
- Part: Gasket
- Condition: Leak
- Location: Relief Valve
- Component: Romec, R69080J4A
- Stage of operation: LD
- Nature of condition: B, K
- Precautionary procedure: O

## Discrepancy

UPON LANDING, PILOT REPORTED SMELLING FUEL IN THE CABIN.  UPON INVESTIGATING THE SMELL, FOUND WHEN FUEL PUMPS AND EMERGENCY FUEL PUMP WERE TURNED ON, FUEL WAS LEAKING BADLY FROM THE GASKET AT THE RELIEF VALVE.  LYC SB 529 AND CRANE/LEAR ROMEC SB 101SB020 COVERS THIS PROBLEM.  THIS AIRCRAFT HAD JUST COME OUT OF INSPECTION THREE HOURS BEFORE THIS HAPPENED AND THERE WAS NO FUEL LEAKAGE AND SCREWS WERE NOT LOOSE.
